-
3
-
-
0035424389
-
Uniform asymptotic approximations for accurate modelling of cracks in layered elastic media
-
Peirce AP, Siebrits E. Uniform asymptotic approximations for accurate modelling of cracks in layered elastic media. International Journal of Fracture 2001; 110:205-239.
-
(2001)
International Journal of Fracture
, vol.110
, pp. 205-239
-
-
Peirce, A.P.1
Siebrits, E.2
-
4
-
-
0035979621
-
The scaled flexibility matrix method for the efficient solution of boundary value problems in 2D and 3D layered elastic media
-
Peirce AP, Siebrits E. The scaled flexibility matrix method for the efficient solution of boundary value problems in 2D and 3D layered elastic media. Computer Methods in Applied Mechanics and Engineering 2001; 190:5935-5956.
-
(2001)
Computer Methods in Applied Mechanics and Engineering
, vol.190
, pp. 5935-5956
-
-
Peirce, A.P.1
Siebrits, E.2
-
5
-
-
0018298542
-
On the computation of the three-dimensional geometry of hydraulic fractures
-
SPE 7993, Presented at the SPE/DOE Symposium of Low-Permeability Gas Reservoirs, Denver, CO
-
Clifton RJ, Abou-Sayed AS. On the computation of the three-dimensional geometry of hydraulic fractures. SPE 7993, Presented at the SPE/DOE Symposium of Low-Permeability Gas Reservoirs, Denver, CO, 1979.
-
(1979)
-
-
Clifton, R.J.1
Abou-Sayed, A.S.2
-
6
-
-
1142283145
-
Three-dimensional hydraulic fracturing
-
Clifton JR. Three-dimensional hydraulic fracturing. SPE Monograph, 1989.
-
(1989)
SPE Monograph
-
-
Clifton, J.R.1
-
9
-
-
0034322884
-
Robust multigrid methods for nonsmooth coefficient elliptic linear systems
-
Chan TF, Wan WL. Robust multigrid methods for nonsmooth coefficient elliptic linear systems. Journal of Computational and Applied Mathematics 2000; 123(1-2):323-352.
-
(2000)
Journal of Computational and Applied Mathematics
, vol.123
, Issue.1-2
, pp. 323-352
-
-
Chan, T.F.1
Wan, W.L.2
-
10
-
-
0000005482
-
BiCGSTAB: A fast and smoothly converging variant of Bi-CG for the solution of nonsymmetric linear systems
-
van der Vorst H. BiCGSTAB: a fast and smoothly converging variant of Bi-CG for the solution of nonsymmetric linear systems. SIAM Journal on Scientific and Statistical Computing 1992; 13:631-644.
-
(1992)
SIAM Journal on Scientific and Statistical Computing
, vol.13
, pp. 631-644
-
-
van der Vorst, H.1
-
11
-
-
0003473816
-
-
SIAM: Philadelphia, PA
-
Barrett R, Berry M, Chan TF, Demmel J, Donato J, Dongara J, Eijkhout V, Pozo R, Romine C, van der Vorst H. Templates for the Solution of Linear Systems: Building Blocks for Iterative Methods. SIAM: Philadelphia, PA, 1994.
-
(1994)
Templates for the Solution of Linear Systems: Building Blocks for Iterative Methods
-
-
Barrett, R.1
Berry, M.2
Chan, T.F.3
Demmel, J.4
Donato, J.5
Dongara, J.6
Eijkhout, V.7
Pozo, R.8
Romine, C.9
van der Vorst, H.10
-
15
-
-
0004236492
-
-
(2nd edn). The Johns Hopkins University Press: Baltimore, MD
-
Golub GH, Van Loan CF. Matrix Computations (2nd edn). The Johns Hopkins University Press: Baltimore, MD, 1989.
-
(1989)
Matrix Computations
-
-
Golub, G.H.1
Van Loan, C.F.2
-
16
-
-
0004056964
-
Multigrid techniques with applications to fluid dynamics
-
Brandt A. Multigrid techniques with applications to fluid dynamics. VKI Lecture Series, 1984; 1-176.
-
(1984)
VKI Lecture Series
, pp. 1-176
-
-
Brandt, A.1
-
17
-
-
0001233373
-
A new multigrid approach to convection problems
-
Mulder WA. A new multigrid approach to convection problems. Journal of Computational Physics 1989; 83:303-323.
-
(1989)
Journal of Computational Physics
, vol.83
, pp. 303-323
-
-
Mulder, W.A.1
-
18
-
-
85066360563
-
An investigation of cell-centered and cell-vertex multigrid schemes for the Navier-Stokes equations
-
Mulder WA. An investigation of cell-centered and cell-vertex multigrid schemes for the Navier-Stokes equations. A.I.A.A, Paper 89-053, 1989.
-
(1989)
A.I.A.A, Paper 89-053
-
-
Mulder, W.A.1
-
19
-
-
0032131639
-
A semicoarsening multigrid method for elliptic partial differential equations with highly discontinuous and anisotropic coefficients
-
Schaffer S. A semicoarsening multigrid method for elliptic partial differential equations with highly discontinuous and anisotropic coefficients. SIAM Journal on Scientific Computing 1998; 20 (1):228-242.
-
(1998)
SIAM Journal on Scientific Computing
, vol.20
, Issue.1
, pp. 228-242
-
-
Schaffer, S.1
-
20
-
-
0000841777
-
Multigrid strategies for viscous flow solvers on anisotropic unstructured meshes
-
Mavriplis DJ. Multigrid strategies for viscous flow solvers on anisotropic unstructured meshes. Journal of Computational Physics 1998; 145:141-165.
-
(1998)
Journal of Computational Physics
, vol.145
, pp. 141-165
-
-
Mavriplis, D.J.1
-
21
-
-
0036900316
-
Propagation of a penny-shaped fluid-driven fracture in an impermeable rock: Asymptotic solutions
-
Savitski A, Detournay E. Propagation of a penny-shaped fluid-driven fracture in an impermeable rock: asymptotic solutions. International Journal of Solids and Structures 2002; 39(26):6311-6337.
-
(2002)
International Journal of Solids and Structures
, vol.39
, Issue.26
, pp. 6311-6337
-
-
Savitski, A.1
Detournay, E.2
|